# SDR ASOA2016013014485

- Difficulty date: January 30, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- Aircraft time: 35,843 hours, 32,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP PLATE AT FS 349 AND BETWEEN LBL 27 AND LBL 42.5 HAS NUMEROUS CORRODED CHERRY MAX RIVETS.  SUPPORT ANGLE UNDER TEFLON TOP PLATE CORRODED & EXFOLIATED.  SUPPORT ANGLE UNDER TEFLON TOP PLATE CORRODED & EXFOLIATED.  REMOVED SUPPORT ANGLE, BATHTUB FITTING & WIRE BUNDLE CLIP IAW SRM 51-42-06, 51-42-21. LOCATED 2 DRILLED HOLES IN NEW SUPPORT ANGLE IAW SRM 51-40-11.  INSTALLED NEW SUPPORT ANGLE & BATH TUB FITTING & 2 WIRE BUNDLE CLIP IAW SRM 51-42-06 & 51-42-12 & DWG 601R38673.
